← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@bborth

Oops, I didn't read this response. 18 months on prednisone seems like a very long time to be prescribed. Not sure what you were diagnosed with to warrant that long of treatment. Perhaps an integrative medical professional could offer some ideas. I am seeing one next week that has some experience in treating people that have had after effects of taking antibiotics like me. My surgeon who put me on the antiobiotic treatment said that it could take weeks to come out of the funk I am in with central nervous system issues. Cipro and Flagyl were what I was on and both can do this. I just wish that I was told this before being given these.

Jump to this post


Replies to "Oops, I didn't read this response. 18 months on prednisone seems like a very long time..."

I was on prednisone for a kidney autoimmune attack called medium kidney disease nephrotic syndrome . At present my kidneys are totally cured and the specialist said would probably never see this problem again. I am eighty years old have been very strong and able all my life, like swimming ,walking ,hiking ,and attending the gym until my kidney attack. My problem is I have no idea what type of specialist I should see before I reach no return spot. I feel so helpless. Thank you for replying to my woes!